# SDR HEED9535

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube Assy
- Part number: 222001088109
- Condition: Chafed
- Location: T/R Control
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TUBE CHAFED AT AFT FRD ON 600 HOUR INSPECTION. ORDERED NEW PART
